Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Problems about gastroenteritis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   hello
Doctor :   how may i help you ?
User :   hello
User :   i had gastroentertis 2 weeks ago
Doctor :   ok
User :   but now i am having really bad stomach pains and have white bits in my stool
User :   what could this be
Doctor :   may i know your age and gender ?
User :   female, 21
Doctor :   did you took an antibiotics course when you had gastroenteritis?
User :   no
Doctor :   then it can be a reinfection
Doctor :   i suggest you please see a physician and get a antibiotic course
User :   if it was worms would it look like a worm? as mine does not. it just looks jelly/skin like
Doctor :   its not compulsory to look like it
Doctor :   as toxin produced can cause it
User :   many thanks
Doctor :   your welcome
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor